New oscillation criteria for second-order delay dynamic equations with a sub-linear negative neutral term on time scales

Ahmed Mohamed Hassan; Samy Affan;


This paper establishes sufficient conditions for the oscillation of all solutions of second-order dynamic equations with a negative sub-linear neutral term. The obtained results provide a unified platform that adequately covers both discrete and continuous equations. Furthermore, it covers a wide range of equations by utilizing different time scales. Illustrative examples are provided

Vol. 24 (2023), No. 3, pp. 1361-1375
DOI: 10.18514/MMN.2023.4199

Download: MMN-4199